# SDR QXEA9600155

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831PH
- Make and model: Dhav DHC8102
- Aircraft serial: 328
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Loose
- Location: Nr3 Battery Pack
- Component: Grimes, 6104781
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CENTER AISLE EMERGENCY LIGHT INOP.  LOOSE PIN IN CANNON FOR NR 3 EMERGENCY LIGHT BATTERY PACK RESECURED, LIGHT OPS CHECKED GOOD.
